Jump to content
NZ's bodybuilding, strength and fitness community
Sign in to follow this  
ratz99

Tren High BP

Recommended Posts

Hey guys,

Doing a Test and Tren cycle:
Test E @ 500mgs  week, (2x250mg twice a week) been on this for like 7 weeks, always run it for 2 weeks before starting Tren.
Tren Ace, started at 100mg EOD about 5 weeks ago, after about two weeks I was just running 140mg/150mg EOD pretty much. It was great, have made huge progress in the last few weeks, but then about a week and a bit ago I started getting High BP and associated sides, suspecting Tren at this point. The day I felt pretty bad it was 180/79, which was concerning.

I also take Royal Jelly, Taurine, and Calc/Mag, drink plenty of water.

I thought it might be Estrogen related, but I don't have crazy puffy nipples or sensitivity as I run .25 Adex EOD usually after a couple weeks of being on. Regardless I got my E2 tested in case but it wasn't even that high (140 pmol), which is actually in reference range.

I know it's the Tren because I skipped one of my EOD doses and lowered it to 100mg EOD and I definitely feel better, but BP  is still a little high after about a week of this about (148 / 80 ish) and I occasionally experience a tiny bit of that light headedness feeling, although far less frequently and just feel better overall. I've even stopped drinking coffee, but that doesn't seem to have helped at all.

My questions:
- I've run Tren at 150mg EOD before with far less issues than this, so why is it only happening this time, and why did it suddenly start happening? I surely would have reached peak blood concentration levels from 150mg EOD before it started occurring so not sure if it's from upping the dose.

- Is it possible the gear was under dosed last time and I'm just a pussy? 

BP is not something I want to f*ck with and it's not worth my health to keep running it so I will drop it if I have to, I just want to know if anyone else has encountered this before and what they did (supps, dropped Tren completely, took a break etc). I prefer to put as little crap as possible in my body, so I don't really want to go on BP meds or that, Id rather vastly lower the dose or drop Tren.
 

Share this post


Link to post
Share on other sites
4 hours ago, ratz99 said:

Hey guys,

Doing a Test and Tren cycle:
Test E @ 500mgs  week, (2x250mg twice a week) been on this for like 7 weeks, always run it for 2 weeks before starting Tren.
Tren Ace, started at 100mg EOD about 5 weeks ago, after about two weeks I was just running 140mg/150mg EOD pretty much. It was great, have made huge progress in the last few weeks, but then about a week and a bit ago I started getting High BP and associated sides, suspecting Tren at this point. The day I felt pretty bad it was 180/79, which was concerning.

I also take Royal Jelly, Taurine, and Calc/Mag, drink plenty of water.

I thought it might be Estrogen related, but I don't have crazy puffy nipples or sensitivity as I run .25 Adex EOD usually after a couple weeks of being on. Regardless I got my E2 tested in case but it wasn't even that high (140 pmol), which is actually in reference range.

I know it's the Tren because I skipped one of my EOD doses and lowered it to 100mg EOD and I definitely feel better, but BP  is still a little high after about a week of this about (148 / 80 ish) and I occasionally experience a tiny bit of that light headedness feeling, although far less frequently and just feel better overall. I've even stopped drinking coffee, but that doesn't seem to have helped at all.

My questions:
- I've run Tren at 150mg EOD before with far less issues than this, so why is it only happening this time, and why did it suddenly start happening? I surely would have reached peak blood concentration levels from 150mg EOD before it started occurring so not sure if it's from upping the dose.

- Is it possible the gear was under dosed last time and I'm just a pussy? 

BP is not something I want to f*ck with and it's not worth my health to keep running it so I will drop it if I have to, I just want to know if anyone else has encountered this before and what they did (supps, dropped Tren completely, took a break etc). I prefer to put as little crap as possible in my body, so I don't really want to go on BP meds or that, Id rather vastly lower the dose or drop Tren.
 

 

Unfortunately bodybuilding is not a healthy sport, expect hypertension, and other deleterious cardiovascular issues the longer you run AAS, and the more cycles you do the worse it can get.. (as you increase skeletal muscle mass)... And myocardium becomes thicker and less flexible... (that's why old school bodybuilders employed time off, to give the body especially the heart time to return to normal).... Blast and cruise is particularly harmful to the heart...

 

Systolic of 180 is high, but diastolic (the lower figure) is well within range and is a greater concern than elevated systolic, as it is the pressure of the heart at rest.. Yours is fine... Don't worry too much....!!! 

 

A trick to drop systolic is, breath very deeply (full lungs) fully exhale several times, holding your breath for a brief period before exhaling, this will crash your systolic...!!!!

 

 

Share this post


Link to post
Share on other sites
5 hours ago, Daz69 said:

).... Blast and cruise is particularly harmful to the heart...

 

Systolic of 180 is high, but diastolic (the lower figure) is well within range and is a greater concern than elevated systolic, as it is the pressure of the heart at rest.. Yours is fine... Don't worry too much....!!! 

 

A trick to drop systolic is, breath very deeply (full lungs) fully exhale several times, holding your breath for a brief period before exhaling, this will crash your systolic...!!!!

 

 

Thanks daz, thats somewhat reassuring to hear. 

 

Thankfully i aint tempted to ever blast and cruise either.

Share this post


Link to post
Share on other sites
58 minutes ago, Realtalk said:

Just use less Tren... lol

Yeah bro that's the plan

 

I was just wondering why it suddenly came on this time round i guess, and if there was something else i was overlooking that could be causing it.

Alas it's probs just me being too cocky and thinking more is better.  

Share this post


Link to post
Share on other sites
On 6/18/2018 at 10:52 PM, ratz99 said:

Yeah bro that's the plan

 

I was just wondering why it suddenly came on this time round i guess, and if there was something else i was overlooking that could be causing it.

Alas it's probs just me being too cocky and thinking more is better.  

Worry about why after you've normalised.

 

Dial it back, get some sleep, do some cardio.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×